# SDR QXEA2025032400069

- Difficulty date: March 22, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N638QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000757
- Aircraft time: 16,689 hours, 11,395 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 330131
- Part serial: 069608
- Condition: Faulted
- Location: Zone 200
- Part time: 4,232 hours, 3,311 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 2177. RAMP REPORTS FWD EMER LTS "FLICKERING". REMOVED FROM SERVICE. INEROGATED CMCM, FOUND FC 33500002UT1. CHARGED EMER LTS (REF. AMM 33-50-01-800-801-A). FAULT REMAINS. REMOVED ELPU 2 (REF AMM 33-50-01-000-801-A). 1078814 3/22/25. R AND R NEW ELPU 2 (REF AMM 33-50-01-000-801-A 33-50-01-400-801-A). FAULT REMAINS. REMOVED AND REPLACED ELPU 2 BATTERY IAW E175 AMM 33-50-01-000-802-A AND AMM 33-50-01-400-802-A. OPERATIONAL TEST - GOOD, FAULTS NO LONGER PRESENT. IAW E175 AMM 33-50-01-710-801-A AND AMM33-50-00-710-801-A. RETURNED TO SERVICE.
